Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 19, Number 2

All articles in this issue are freely accessible.

A property of the hypergeometric mean value
B. C. Carlson and M. D. Tobey.
Proc. Amer. Math. Soc. 19 (1968), 255-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222349
On the equiconvergence between two Noerlund transformations
Shimshon Zimering.
Proc. Amer. Math. Soc. 19 (1968), 263-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223784
An algebraic characterization of certain orthonormal systems
J. J. Price.
Proc. Amer. Math. Soc. 19 (1968), 268-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225085
Projections to automorphic functions
C. J. Earle and A. Marden.
Proc. Amer. Math. Soc. 19 (1968), 274-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224813
Analytic invariants of bounded symmetric domains
Adam Korányi.
Proc. Amer. Math. Soc. 19 (1968), 279-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224864
The extended Weyl integral and related operations
H. Kober.
Proc. Amer. Math. Soc. 19 (1968), 285-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222573
A lower bound for the first eigenvalue of second order elliptic operators
H. Ogawa and M. H. Protter.
Proc. Amer. Math. Soc. 19 (1968), 292-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222495
Hilbert Nullstellensatz in global complex-analytic case
Yum-tong Siu.
Proc. Amer. Math. Soc. 19 (1968), 296-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222339
PR-factorizations of families of light interior functions
W. V. Caldwell.
Proc. Amer. Math. Soc. 19 (1968), 299-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222314
$L^{p}$ behavior of power series with positive coefficients
Richard Askey.
Proc. Amer. Math. Soc. 19 (1968), 303-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223786
Neumann’s lemma
Glenn Schober.
Proc. Amer. Math. Soc. 19 (1968), 306-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224849
Correction to: “The existence of proper solutions of a second order ordinary differential equation”
J. D. Schuur.
Proc. Amer. Math. Soc. 19 (1968), 312-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222365
Special divisors on compact Riemann surfaces
Hershel M. Farkas.
Proc. Amer. Math. Soc. 19 (1968), 315-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222283
Dispersion-free states and the exclusion of hidden variables
S. P. Gudder.
Proc. Amer. Math. Soc. 19 (1968), 319-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224339
Spectrum of a spectral operator
Kirti K. Oberai.
Proc. Amer. Math. Soc. 19 (1968), 325-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225192
$M$-similarity and isomorphisms in $B_{0}$-spaces
William J. Davis.
Proc. Amer. Math. Soc. 19 (1968), 332-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222596
On the recurrence of a certain chain
D. A. Darling and P. Erdős.
Proc. Amer. Math. Soc. 19 (1968), 336-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222962
A generalized Lax-Milgram theorem
Edward M. Landesman.
Proc. Amer. Math. Soc. 19 (1968), 339-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226375
Convex combinations of Markov transition functions
S. R. Foguel.
Proc. Amer. Math. Soc. 19 (1968), 345-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225383
On universal spaces of the type $C(X)$
H. Elton Lacey and Peter D. Morris.
Proc. Amer. Math. Soc. 19 (1968), 350-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223860
Additive functionals on $C(Y)$
J. Kuelbs.
Proc. Amer. Math. Soc. 19 (1968), 354-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222624
On the transform of a singular or an absolutely continuous measure
Raouf Doss.
Proc. Amer. Math. Soc. 19 (1968), 361-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222569
Localization of a theorem of Glimm
Jacques Dixmier.
Proc. Amer. Math. Soc. 19 (1968), 364-366
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223904
On norms of idempotent measures. II
Sadahiro Saeki.
Proc. Amer. Math. Soc. 19 (1968), 367-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228931
Operator representation theorems
Richard H. Herman.
Proc. Amer. Math. Soc. 19 (1968), 372-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222705
Almost every Orlicz space is isomorphic to a strictly convex Orlicz space
M. M. Rao.
Proc. Amer. Math. Soc. 19 (1968), 377-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227758
A note on interpolation
S. J. Sidney and E. L. Stout.
Proc. Amer. Math. Soc. 19 (1968), 380-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223897
On continuity of a partial order
J. V. Deshpande.
Proc. Amer. Math. Soc. 19 (1968), 383-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236071
A factorization of stable homeomorphisms of $E^{n}$
Ellard Nunnally.
Proc. Amer. Math. Soc. 19 (1968), 387-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226612
Horospheres and convex bodies in hyperbolic space
L. A. Santaló.
Proc. Amer. Math. Soc. 19 (1968), 390-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224049
A space for which $H^{1}(X;Z)≈[X, S^{1}]$
Glen E. Bredon.
Proc. Amer. Math. Soc. 19 (1968), 396-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224086
Cohomology of $Ω(G/U)$
Larry Smith.
Proc. Amer. Math. Soc. 19 (1968), 399-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226672
On compact divisible abelian semigroups
John A. Hildebrant.
Proc. Amer. Math. Soc. 19 (1968), 405-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222206
A further extension of Banach’s contraction principle
M. Marjanović.
Proc. Amer. Math. Soc. 19 (1968), 411-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224081
Coinciding directions for imbeddings of spaces
Jan W. Jaworowski.
Proc. Amer. Math. Soc. 19 (1968), 415-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226643
Notes on covering transformation groups
S. Kinoshita.
Proc. Amer. Math. Soc. 19 (1968), 421-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222871
Note on collapsing $K×I$ where $K$ is a contractible polyhedron
Paul Dierker.
Proc. Amer. Math. Soc. 19 (1968), 425-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222891
Distal minimal flow is coalescent
Ta-sun Wu.
Proc. Amer. Math. Soc. 19 (1968), 429-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222877
Stretching phenomena in mappings of spheres
H. Blaine Lawson.
Proc. Amer. Math. Soc. 19 (1968), 433-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230324
A generalization of a theorem of Hans Lewy
Hugo Rossi.
Proc. Amer. Math. Soc. 19 (1968), 436-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222327
On partition functions related to Schur’s second partition theorem
George E. Andrews.
Proc. Amer. Math. Soc. 19 (1968), 441-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225741
A sum involving the Möbius function
Hansraj Gupta.
Proc. Amer. Math. Soc. 19 (1968), 445-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222040
Group algebras with nilpotent unit groups
J. M. Bateman and D. B. Coleman.
Proc. Amer. Math. Soc. 19 (1968), 448-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222186
Modules over an incomplete discrete valuation ring
Charles Megibben.
Proc. Amer. Math. Soc. 19 (1968), 450-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222071
Induced monomial representations, Young elements, and metacyclic groups
Hans Jørgen Munkholm.
Proc. Amer. Math. Soc. 19 (1968), 453-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223465
Finite groups having only one irreducible representation of degree greater than one
Gary Seitz.
Proc. Amer. Math. Soc. 19 (1968), 459-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222160
On some determinantal inequalities
David Carlson.
Proc. Amer. Math. Soc. 19 (1968), 462-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225801
Groups in which every maximal partial order is isolated
Herbert A. Hollister.
Proc. Amer. Math. Soc. 19 (1968), 467-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223282
On the finite measures on the closed subspaces of a Hilbert space
C. C. Brown.
Proc. Amer. Math. Soc. 19 (1968), 470-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225174
Generalizations of a property of Tchebycheff polynomials
Thomas L. Sherman.
Proc. Amer. Math. Soc. 19 (1968), 473-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226087
Spectral multiplicity of selfadjoint dilations
Richard C. Gilbert.
Proc. Amer. Math. Soc. 19 (1968), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223917
Hill’s equations with half-periodic coefficients
Harry Hochstadt.
Proc. Amer. Math. Soc. 19 (1968), 483-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224892
On the nonidentity of weak and strong extensions of differential operators
Robert D. Moyer.
Proc. Amer. Math. Soc. 19 (1968), 487-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222720
On locally compact groups with invariant means
H. Leptin.
Proc. Amer. Math. Soc. 19 (1968), 489-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239001
On starlike functions
J. T. Poole.
Proc. Amer. Math. Soc. 19 (1968), 495-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223554
A moment theorem
William A. Veech.
Proc. Amer. Math. Soc. 19 (1968), 501-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223829
A note on unicellular operators
Peter Rosenthal.
Proc. Amer. Math. Soc. 19 (1968), 505-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0222703
A simple proof of a well-known oscillation theorem
W. J. Coles.
Proc. Amer. Math. Soc. 19 (1968), 507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0223644
Analytic functions and Jordan arcs
Lawrence Zalcman.
Proc. Amer. Math. Soc. 19 (1968), 508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0224797
Permutations of sequences and the Schröder-Bernstein theorem
P. R. Halmos.
Proc. Amer. Math. Soc. 19 (1968), 509-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226590